Sara Stickles: 28-year-old has brain aneurysm, dead five days after second Pfizer mRNA shot | The Truthseeker
The young healthcare worker’s life was essentially extinguished the very next day.
Ms. Stickles received the second dose of the Pfizer mRNA shot on or around February 2, according to a family Facebook post. She immediately broke out in rashes. Ms. Stickles had severe headaches five days later, Sunday, February 7. Soon thereafter, she started crying and said “something isn’t right. Just hold me”. She lost the ability to speak, her eyes crossed and glazed over, before she lost consciousness, according to a Facebook post by Jacqueline F. Gifford.
Perhaps this case study, should be forwarded by viewers of this site to the Gibraltar Broadcasting Corporation for their comments, especially since they have given so much uncritical coverage of the introduction of this same vaccine here on The Rock?
The government of the United Kingdom has been collecting critical safety data on the Pfizer/ BioNTech and Oxford/ AstraZeneca “vaccines,” and the latest report doesn’t paint a pretty picture.
The adverse events are not minor issues that resolve in a day, either. These adverse events can be life-altering, causing stroke, inflammation of the heart, muscle paralysis, blindness, and anaphylaxis shock.
Government continues to downplay rampant vaccine injury and death, perpetrating genocide